# SDR CA150311005

- Difficulty date: March 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 35,594 hours
- Engine: Allsn 250C30S
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Liner
- Part number: 7636104004047
- Condition: Debonded
- Location: T/R Drve Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAIL ROTOR DRIVESHAFT BEARING CHANGE.  THE BEARING LINERS, WHICH ARE GLUED ONTO THE TAIL ROTOR DRIVESHAFT BECAME DISBANDED.
